I've been on metformin just over a month and am still trying to get past 1000mg per day. It is doing it's job but if the side effects don't go away, I may have to talk to my doctor about other options...
I have been on Metformin for about 6 months. It has helped reduce my blood sugar levels. The full feeling does not go away. The bloating did subside after awhile.I don't mind the full feeling side effect it helps reduce what I eat which helps my blood sugar. My doctor recommended I increase water intake and take the Metformin with a meal which may help you. Drinking a lot of water throughout the day helped with some of the side effects for me.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Sep 2010 • 1 answer
Updated 1 Dec 2011 • 2 answers
Updated 17 Jan 2011 • 1 answer
Updated 1 Feb 2012 • 1 answer
Updated 5 Dec 2017 • 3 answers